RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 814–826 (Mi mz2002)  

This article is cited in 2 scientific papers (total in 2 papers)

The genetics of universal Chevalley groups over some commutative rings

O. V. Bryukhanov

Novosibirsk State University

Full text: PDF file (1044 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 573–581

Bibliographic databases:

Received: 09.07.1990
Revised: 06.01.1995

Citation: O. V. Bryukhanov, “The genetics of universal Chevalley groups over some commutative rings”, Mat. Zametki, 57:6 (1995), 814–826; Math. Notes, 57:6 (1995), 573–581

Citation in format AMSBIB
\Bibitem{Bry95}
\by O.~V.~Bryukhanov
\paper The genetics of universal Chevalley groups over some commutative rings
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 814--826
\mathnet{http://mi.mathnet.ru/mz2002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362227}
\zmath{https://zbmath.org/?q=an:0856.20032}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 573--581
\crossref{https://doi.org/10.1007/BF02304552}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400018}


Linking options:
  • http://mi.mathnet.ru/eng/mz2002
  • http://mi.mathnet.ru/eng/mz/v57/i6/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    2. Levchuk V.M., “Teoretiko-modelnye i strukturnye voprosy algebr i grupp shevalle”, Matematicheskii forum (itogi nauki. yug Rossii), 6 (2012), 75–84  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:59
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021